| Model Number |
VP-556-X |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10.Concomitant products: vp-556-x, vp-556-x surgipro ii 5-0 blu 90cm cv23da (lot d3e0406y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a thoracic partial resection of the ascending aorta with artificial vascular replacement procedure, the needle broke three times consecutively.This resulted in the loss of the needle in the patient's body.After searching, all the needles were found.
Event or Problem Description
According to the reporter, during an open thoracic partial resection of the ascending aorta with artificial vascular replacement procedure, the needle broke three times consecutively.This resulted in the loss of the needle in the patient's body.No x-ray was performed and after searching, all the needles were found.It was noted the surgical procedure was extended for less than 30 minutes.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during an open thoracic partial resection of the ascending aorta with artificial vascular replacement procedure, the needle broke three times consecutively.This resulted in the loss of the needle in the patient's body.No x-ray was performed and after searching, all the needles were found.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3, h6 correction: d10.Concomitant products: vp-556-x surgipro ii 5-0 blu 90cm cv23da (lot d3e0406y); vp-556-x surgipro ii 5-0 blu 90cm cv23da (lot d3e0406y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.